# SDR 95ZZZM222

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32SV
- Make and model: Beech 200BEECH
- Aircraft serial: BB865
- Engine: Pwa PT6A42
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Vane Ring
- Part number: 3033351
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT AT 16,000 FEET, A LOUD BANG WAS HEARD.  AFTER THE LOUD BANG, THE LEFT ENGINE TEMPERATURE STARTED TO RISE AND THE ENGINE STARTED LOOSING POWER.  THE ENGINE WAS THEN SHUTDOWN AND THE AIRCRAFT RETURNED FOR AN EMERGENCY LANDING WITHOUT FURTHER INCIDENT.  ENGINE REMOVED AND SENT FOR OVERHAUL.  UNITED TECH PRATT AND WHITNEY CANADA REPORTED CT VANE RING BURNED THROUGH POSSSIBLY DUE TO AN UNSATISFACTORY FUEL NOZZLE SPRAY PATTERN.
